# SDR MK1Y20220706001

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N203CM
- Make and model: Boeing 767323
- Aircraft serial: 25121
- Aircraft time: 116,602 hours, 22,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CENTER WING, UPPER SKIN, PANEL NO. 1, STA 955, LBL 74.00: DURING MAINTENANCE INSPECTION AT IAI, CORROSION WAS FOUND AT DATUM LOCATION. THE DAMAGE WAS BLENDED OUT AND FOUND WITHIN LIMITS, HOWEVER, THE BLEND OUT IS AMONG THE FASTENERS THAT PROHIBITED PER SRM 53-00-01, DETAIL II.
